Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have pain in throat. Took antibiotics but no use. What could it be?

My boyfriend got sick a week ago with an on and off fever and huge white spots in his throat. He couldn't swallow without an immense amount of pain, and while he tested negative for Strep Throat, they told him he had a bacterial infection and put him on five days of antibiotics. He began taking those on Monday, and started feeling better Wednesday, and was back to himself by midday Thursday. The antibiotics ran out on Friday, and he felt fine all weekend up until today. When he woke up, he knew that whatever he had was back; he has white spots again and cannot swallow.
I find it a little odd that in kissing him right before he was sick, and in between when he felt better and now, that I haven't gotten whatever this is.
What else could it be?
(He also asked me if it could be something to do with him going down on me on Sunday. I don't think that it's a possibility, but is there any way that that made him sick?)
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Welcome to HealthcareMagic forum

The recurrence in the symptoms is due to inappropriate use of antibiotics. Antibiotics should be taken for at least 7-10 days depending upon the severity of the infection. At present, he needs to take symptomatic medicines and if he is not improving only then he should be put on antibiotics. Also, he should drink plenty of warm water, take anti-inflammatory medicines such as ibuprofen or diclofenac and povidone iodine throat gargles.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor